메뉴 건너뛰기




Volumn 26, Issue 2, 1977, Pages 206-222

A variational problem for random Young tableaux

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0001345688     PISSN: 00018708     EISSN: 10902082     Source Type: Journal    
DOI: 10.1016/0001-8708(77)90030-5     Document Type: Article
Times cited : (390)

References (12)
  • 11
    • 84914846388 scopus 로고    scopus 로고
    • J. McKay, The largest degrees of irreducible characters of the symmetric group, Math. Comp., to appear.


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.